Article Text

Download PDFPDF
CASE REPORT
Linezolid-induced serotonin syndrome
  1. Vishal Gupta,
  2. Niteen D Karnik,
  3. Rushikesh Deshpande,
  4. Meenakshi Amit Patil
  1. Department of Medicine, Seth G Medical College and KEM Hospital, Mumbai, Maharashtra, India
  1. Correspondence to Dr Meenakshi Amit Patil, meenakshi.patil90{at}gmail.com

Summary

A young drug abuser was admitted to our intensive care unit for organophosphorus poisoning. He required mechanical ventilation and was started empirically on linezolid for suspected nosocomial infection. The patient developed high-grade fever with altered sensorium and clonus. Serotonin syndrome was suspected and the patient was started on cyproheptadine. He recovered within 3 days of withdrawing linezolide and administering cyproheptadine.

View Full Text

Statistics from Altmetric.com

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.